On triple point numbers of 5-colorable 2-knots

Abdul Mohamad, Tsukasa Yashiro

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we give a lower bound of triple point numbers of special family of 2-knots colored by the dihedral quandle of order 5.

Original languageEnglish
Pages (from-to)1493-1508
Number of pages16
JournalJournal of Knot Theory and its Ramifications
Volume18
Issue number11
DOIs
Publication statusPublished - Nov 2009

Keywords

  • Cell-complex
  • Quandle homology
  • Surface diagram
  • Surface-knot
  • Triple point number

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On triple point numbers of 5-colorable 2-knots'. Together they form a unique fingerprint.

  • Cite this